# SDR VNAA202401220015

- Difficulty date: December 12, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69037061
- Condition: Damaged
- Location: Bs 517-533
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN BTW FS517.00 TO FS 533.00 AND BTW STGR13RH TO STGR14RH.    LIGHTNING STRIKE ON FUSELAGE SKIN BTW FS517.00 TO FS 533.00 AND BTW STGR13RH TO STGR14RH WAS REPAIRED PER CRJ-900 SRM 53-00-00-201-003-A03
